# SDR ASAA2017111122529

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 37,580 hours, 11,364 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472002 (FAN LUBE) NR 2 ENG FOUND PLATFORMS ELASTOMER SEAL MISSING MORE THAN 39.7 INCHES. GROUNDED - YES. INSTALLED NEW PLATFORMS AS PER TASK CARD 78472002, REF AMM 72-21-02. REF TASK CARD 78472002 FOR VIBE SURVEY ACCOMPLISHMENT.
